

Supplementary Regulations

Art 1 - Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting Regulations of the 2021 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2021 are mentioned on the website of the parent ASNs:

- Supercar Challenge, Ford Fiesta Sprint Cup NL, Mazda MX5 Cup, VRM BMW M2 Cup NL, Historic Monoposto Racing, NK HTGT: www.knaf.nl
- Ford Fiesta Sprint Cup BE, VRM BMW M2 Cup BE : www.racb.com

These supplementary regulations are part of the Series regulations, during the Event 'Supercar Madness' at 'Circuit Zolder' (16-18/07/2021).

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

Art 2 - Event

Name Event:

Track:

Date Event:

Supercar Madness
Circuit Zolder
16-18/07/2021
Series:

Supercar Challenge

Ford Fiesta Sprint Cup BE + NL

Mazda MX-5 Cup

VRM BMW M2 Cup BE + NL Historic Monoposto Racing

NK HTGT

Organiser of the Meeting: V-Max Racing Management B.V.

Schapendreef 78 4824 AM Breda The Netherlands

Art 3 - Officials

Clerk of the Course thc Lic. Lic. KNAF 4000 Secretary of the Meeting: Ria WATERREUS Chief National Technical Delegate: Ghislain VERRIEST Lic. RACB 3021 National Chief Medical Officer: Dr. Erik BEULS Lic. RACB 2754 Lic. RACB 1709 Safety & Sound Manager: Johan AERTS Advisor Safety Race Control: Tony EYCKMANS Lic. RACB 0589 Chief Track Marshals: Patrick CNOPS Lic. RACB 3603 Chief Pit Marshals: Jos DE MOOR Lic. RACB 0740 Lic. KNAF 10974 Chief Timekeeping: Harald ROELSE

Art 4 - Series specific information

Supercar Challenge: see Appendix 1

Ford Fiesta Sprint Cup BE + NL : see Appendix 2

Mazda MX-5 Cup: see Appendix 3

VRM BMW M2 Cup BE + NL : see Appendix 4 Historic Monoposto Racing : see Appendix 5

NK HTGT: see Appendix 6

Art 5 - Locations

Track entry: After Turn 1

Track exit: At the entrance of Turn 15

Official Notice Board: Paddock – Chequered Chairs – at the entrance of Race Control Center

See also Appendix of the concerned series

Art 6 - Entry: closing date and acceptance

The closing date for entries is fixed at July 16th 2021. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

Art 7 - Driver's Briefing

A briefing will be held as specified in the series appendix. Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

Art 8 - Details of the Circuit

- location and how to get there:

Brussels: 75km - +/- 60 minutes (Brussels National Airport – Zaventem – Belgium) Eindhoven: 75km - +/- 60 minutes (Eindhoven Airport – Eindhoven – The Netherlands)

Liège: 65km - +/- 45 minutes (Liège Airport – Bierset – Belgium)

Maastricht: 50km - +/- 35 minutes (Maastricht Aachen Airport – Maastricht – The Netherlands)

- length of one lap: 4.000 m

- direction: clockwise

- start line & finish line: in front of the VIP-tower

Art 9 - Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

Art 10 - Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

The maximum speed in the pitlane is limited to 60km/h.

Visa RACB Sport: C-Z-SUMA-021 (25/06/2021)



Supercar Challenge

Officials

Bobbe VELDKAMP Lic. KNAF 10710 Race Director: Deputy Race Director: Annemieke VELDKAMP Lic. KNAF 36350 Jaap MOLMANS Lic. KNAF 28241 Max BRAAMS Lic. KNAF 33646 Trainee Race Director: Lic. KNAF 30851 Series Chief Technical Delegate: Bert VAN WEES Piet DU BURCK Lic. KNAF 32530 Series Technical Delegate: Judge of Fact: Renata AARTSEN Lic. KNAF 39596

Stewards:

Chairman: Gerard DU PRÉ Lic. KNAF 2832
Members: John TIMMERS Lic. KNAF 42707
Leo SUETENS Lic. RACB 0405
Trainee: Bob WILLEMS Lic. RACB 4081
Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent electronically to the Organiser latest Thursday July 15th 2021 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Thursday July 15th 2021 from 16h00 to 20h00

Place: Pit Box 41

Briefing:

Timing: Friday July 16th 2021 at 08h00

Place: Briefing Room – Purple Stairs Pit Building

Track Time:

Qualifying Session: Friday July 16th 2021 from 13h50 to 14h10 (Sport Divisions)
 Qualifying Session: Friday July 16th 2021 from 14h15 to 14h35 (GT&Prototype Division)

Race 1: Saturday July 17th 2021 from 10h50 to 11h55
 Race 2: Sunday July 18th 2021 from 15h40 to 16h45

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

Maximum cars allowed on track:

Practice: 46

Race: 38 (cars qualified at places 39 to 46 can eventually start the race from the pitlane, following

exceptional approval from the national homologation commission)

Qualifying minima: minimum 2 laps

Starting Grid Race 1: based on the best time in qualifying Starting Grid Race 2: based on the 2nd best time in qualifying

Race classification: minimum 75% of the division winner laps, chequered flag needed



Ford Fiesta Sprint Cup BE + NL

Officials

Race Director: Kees KONING Lic. KNAF 27018
Trainee Race Director: Max BRAAMS Lic. KNAF 33646
Series Chief Technical Delegate: Wil BUIS Lic. KNAF 15086
Series Technical Delegate: Sven DE GRAAFF Lic. KNAF 34035
Competitor Relations Officer: Koen WIJCKMANS Lic. RACB 3481

Stewards:

Chairman:

Members:

John TIMMERS
Lic. KNAF 2832

Lic. KNAF 42707

Leo SUETENS
Lic. RACB 0405

Trainee:

Bob WILLEMS
Lic. RACB 4081

Stewards Office:

Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent electronically to the Organiser latest Thursday July 15th 2021 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 16th 2021 from 13h00 to 16h00

Place: Pit Box 41

Briefing:

Timing: Friday July 16th 2021 at 15h00

Place: Briefing Room – Purple Stairs Pit Building

Track Time:

Free Practice 1: Friday July 16th 2021 from 16h20 to 17h05
Free Practice 2: Saturday July 17th 2021 from 09h05 to 09h35
Qualifying Session: Saturday July 17th 2021 from 13h25 to 13h45
Race 1: Saturday July 17th 2021 from 16h40 to 17h10
Race 2: Sunday July 18th 2021 from 13h25 to 13h55

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,- (Ford Fiesta Sprint Cup NL) National Appeal Fee: € 2.000,- (Ford Fiesta Sprint Cup BE)

International Appeal Fee (FIA): € 6.000,-

Maximum cars allowed on track:

Practice: 57 Race: 47

Qualifying minima: minimum 2 laps

Starting Grid Race 1: the first 5 positions from both rows will start the race in reverse order (first row = 5^{th} fastest of each country, second row = 4^{th} fastest of each country, third row = 3^{rd} fastest of each country, fourth row = 2^{nd} fastest of each country, fifth row = fastest of each country). From position 11 the qualifying order is followed. The pole position will go to the car of the fastest overall country.

Starting Grid Race 2: based on the qualifying order. The pole position will go to the car of the fastest overall country, followed by 4 cars of the same country. The best 5 cars from the other country will start on the other side of the grid. From position 11 the qualifying order is followed.

Race classification: the car has to cross the start line at the beginning of the race



Mazda MX-5 Cup

Officials

Bobbe VELDKAMP Lic. KNAF 10710 Race Director: Deputy Race Director: Annemieke VELDKAMP Lic. KNAF 36350 Jaap MOLMANS Lic. KNAF 28241 Max BRAAMS Lic. KNAF 33646 Trainee Race Director: Series Chief Technical Delegate: Wil BUIS Lic. KNAF 15086 Sven DE GRAAFF Lic. KNAF 34035 Series Technical Delegate:

Stewards:

Chairman: Gerard DU PRÉ Lic. KNAF 2832
Members: John TIMMERS Lic. KNAF 42707
Leo SUETENS Lic. RACB 0405
Trainee: Bob WILLEMS Lic. RACB 4081
Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent to the Organiser latest Thursday July 15th 2021 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 16th 2021 from 13h00 to 16h00

Place: Pit Box 41

Briefing:

Timing: Friday July 16th 2021 at 15h30

Place: Briefing Room – Purple Stairs Pit Building

Track Time:

Free Practice 1: Friday July 16th 2021 from 17h10 to 17h55
Free Practice 2: Saturday July 17th 2021 from 09h40 to 10h10
Qualifying Session: Saturday July 17th 2021 from 13h00 to 13h20
Race 1: Saturday July 17th 2021 from 17h25 to 17h55
Race 2: Sunday July 18th 2021 from 14h55 to 15h25

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

Maximum cars allowed on track:

Practice: 57 Race: 47

Qualifying minima: minimum 1 lap

Starting Grid Race 1: based on the qualifying order, with the first 10 positions reversed

Starting Grid Race 2: based on the qualifying order

Race classification: the car has to cross the start line at the beginning of the race



POWERED BY **WHANKOOK**VRM BMW M2 Cup BE + NL

Officials

Bobbe VELDKAMP Lic. KNAF 10710 Race Director: Deputy Race Director: Annemieke VELDKAMP Lic. KNAF 36350 Jaap MOLMANS Lic. KNAF 28241 Max BRAAMS Lic. KNAF 33646 Trainee Race Director: Lic. KNAF 30851 Series Chief Technical Delegate: Bert VAN WEES Piet DU BURCK Lic. KNAF 32530 Series Technical Delegate: Judge of Fact: Ivo VAN GINNEKEN Lic. KNAF 28106

Stewards:

Chairman: Gerard DU PRÉ Lic. KNAF 2832
Members: John TIMMERS Lic. KNAF 42707
Leo SUETENS Lic. RACB 0405
Trainee: Bob WILLEMS Lic. RACB 4081
Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent to the Organiser latest Thursday July 15th 2021 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 16th 2021 from 09h00 to 12h00

Place: Pit Box 41

Briefing:

Timing: Friday July 16th 2021 at 12h00

Place: Briefing Room – Purple Stairs Pit Building

Track Time:

Free Practice 1: Friday July 16th 2021 from 13h05 to 13h45
Free Practice 2: Friday July 16th 2021 from 14h40 to 15h20
Qualifying Session: Saturday July 17th 2021 from 10h15 to 10h35
Race 1: Saturday July 17th 2021 from 14h50 to 15h50
Race 2: Sunday July 18th 2021 from 12h10 to 13h10

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,- (VRM BMW M2 Cup NL) National Appeal Fee: € 2.000,- (VRM BMW M2 Cup BE)

International Appeal Fee (FIA): € 6.000,-

Maximum cars allowed on track:

Practice: 57 Race: 47

Qualifying minima: minimum 1 laps

Starting Grid Race 1: based on the best time in qualifying Starting Grid Race 2 : based on the 2nd best time in qualifying Race classification : minimum 75% of the (class) winner laps, chequered flag not needed



Historic Monoposto Racing

Lic. KNAF 28735

Officials

Bobbe VELDKAMP Lic. KNAF 10710 Race Director: Deputy Race Director: Annemieke VELDKAMP Lic. KNAF 36350 Jaap MOLMANS Lic. KNAF 28241 Series Chief Technical Delegate: Frans PARFANT Lic. KNAF 10833 Series Technical Delegate: Richard GABELER Lic. KNAF 4436 Fred HEIDSTRA Lic. KNAF 37358

Wilma HEIDSTRA

Stewards:

Chairman: Gerard DU PRÉ Lic. KNAF 2832
Members: John TIMMERS Lic. KNAF 42707
Leo SUETENS Lic. RACB 0405
Trainee: Bob WILLEMS Lic. RACB 4081
Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent to the Organiser latest Thursday July 15th 2021 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 16th 2021 from 08h00 to 12h00

Place: Series Paddock

Briefing:

Timing: Friday July 16th 2021 at 13h00

Place: Briefing Room – Purple Stairs Pit Building

Track Time:

Qualifying Session 1: Friday July 16th 2021 from 15h25 to 15h45
 Qualifying Session 2: Saturday July 17th 2021 from 16h05 to 16h25
 Race 1: Sunday July 18th 2021 from 17h00 to 17h20
 Race 2: Sunday July 18th 2021 from 17h00 to 17h20

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

Maximum cars allowed on track:

Practice: 46 Race: 38

Qualifying minima: minimum 1 lap

Starting Grid Race 1: based on the best time in qualifying Starting Grid Race 2: based on the 2nd best time in qualifying Race classification: minimum 66,6% of the class winner laps, chequered flag not needed



NK HTGT

Officials

Race Director:

Deputy Race Director:

Annemieke VELDKAMP

Lic. KNAF 10710

Annemieke VELDKAMP

Lic. KNAF 36350

Jaap MOLMANS

Lic. KNAF 28241

Series Chief Technical Delegate:

Elisabeth VAN DE PLAS

Series Technical Delegate:

Arsèno BAKKER

Lic. KNAF 48682

Stewards:

Chairman:

Gerard DU PRÉ
Lic. KNAF 2832

Members:
John TIMMERS
Lic. KNAF 42707

Leo SUETENS
Lic. RACB 0405

Trainee:
Bob WILLEMS
Lic. RACB 4081

Stewards Office:
Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent to the Organiser latest Thursday July 15th 2021 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 16th 2021, time TBC

Place: Series Paddock

Briefing:

Timing: Friday July 16th 2021 at 14h30

Place: Briefing Room – Purple Stairs Pit Building

Track Time:

Qualifying Session: Friday July 16th 2021 from 15h50 to 16h15
 Race 1: Saturday July 17th 2021 from 13h55 to 14h35
 Race 2: Sunday July 18th 2021 from 10h40 to 11h20

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Maximum cars allowed on track:

Practice: 57 Race: 47

Qualifying minima: minimum 1 lap

Starting Grid Race 1: based on qualifying result Starting Grid Race 2: based on Race 1 result Race classification : minimum 75% of the winners laps, chequered flag not needed

Overall Timing

Friday 1	L6 juli 2	021	09	9:05	til	17:55 hour	
09:05	09:55	50	5	MIN		Private test 1 Supercar Challenge	50 minutes
10:00	11:00	60	5	MIN		Private test Mazda en Ford Fiesta	60 minutes
11:05	11:55	50	5	MIN		Private test 2 Supercar Challenge	50 minutes
12:00	13:00	60	5	MIN		Break (motor silence)	60 minutes
13:05	13:45	40	5	MIN		Free Practice 1 VRM-BMW M2 Cup	40 minutes
13:50	14:10	20	5	MIN		Qualifying Supercar Challenge - Sport Divisions	20 minutes
14:15	14:35	20		MIN		Qualifying Supercar Challenge - GT&P Divisions	20 minutes
14:40	15:20	40	5	MIN		Free Practice 2 VRM-BMW M2 Cup	40 minutes
15:25	15:45	20	5	MIN		Qualifying 1 Historische Monoposto's	20 minutes
15:50	16:15	25		MIN		Qualifying NK HTGT powered by Nolte Kuchen	25 minutes
16:20	17:05	45	5	MIN		Free practice 1 Ford Fiesta Sprint Cup NL + BE	45 minutes
17:10	17:55	45	5	MIN		Free practice 1 Mazda MX-5 Cup	45 minutes
Saturday 17 juli 2021 9:05 till 17:55 hour							
09:05	09:35	30		MIN		Free Practice 2 Ford Fiesta Sprint Cup NL + BE	30 minutes
09:40	10:10	30		MIN		Free Practice 2 Mazda MX-5 Cup	30 minutes
10:15	10:35	20	15	MIN		Qualifying VRM-BMW M2 Cup	20 minutes
	11:55			MIN		Race 1 Supercar Challenge	60 minutes + lap
-	13:00	60	_	MIN		Break (motor silence)	60 minutes
	13:20	20		MIN		Qualifying Mazda MX-5 Cup	20 minutes
-	13:45	-		MIN		Qualifying Ford Fiesta Sprint Cup NL + BE	20 minutes
-	14:35	40		MIN		Race 1 NK HTGT powered by Nolte Kuchen	40 minutes
-	15:50	-		MIN		Race 1 VRM-BMW M2 Cup	60 minutes
16:05	16:25	20	_	MIN		Qualifying 2 Historische Monoposto's	20 minutes
-	17:10	-		MIN		Race 1 Ford Fiesta Sprint Cup NL + BE	30 minutes
17:25	17:55	30	0	MIN		Race 1 Mazda MX-5 Cup	30 minutes
Sunday 18 juli 2021 10:05 till 17:55 hour							
10:05	10:25	20	15	MIN		Race 1 Historische Monoposto's	20 minutes
10:40	11:20	40	10	MIN		Race 2 NK HTGC powered by Nolte Kuchen	40 minutes
	12:00	30		MIN		Demo 1 Supercars hotlaps , tracktime	30 minutes
	13:10			MIN		Race 2 VRM-BMW M2 Cup	60 minutes
$\overline{}$	13:55	-		MIN		Race 2 Ford Fiesta Sprint Cup NL + BE	30 minutes
	14:45	-		MIN		Demo 2 Supercars Display & tracktime	45 minutes
	15:25	-		MIN	L	Race 2 Mazda MX5 Cup	30 minutes
	16:45	_		MIN		Race 2 Supercar Challenge	60 minutes + 1 lap
17:00		20	5	MIN	L	Race 2 Historische Monoposto's	20 minutes
17:25	17:55	30		MIN		Demo 3 Supercars hotlaps , tracktime	30 minutes